Alert archive / Arizona / Flash Flood Warnings in 2013
Flash Flood Warning 297, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Sep 9, 2013, 1:00 PM MST for Mohave County, Arizona. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2013, 1:00 PM MST (20:00 UTC)
- Expired
- Sep 9, 2013, 3:00 PM MST
- In force
- 2 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Mohave County, AZ
The radar
The Las Vegas radar (KESX), 108 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 8.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 752 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
472 WGUS55 KVEF 092000 FFWVEF AZC015-092200- /O.NEW.KVEF.FF.W.0297.130909T2000Z-130909T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 100 PM MST MON SEP 9 2013 THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA... * UNTIL 300 PM MST. * AT 1254 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM NEAR BLAKE RANCH RV PARK...OR 11 MILES EAST OF KINGMAN...MOVING SOUTHWEST AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... THE DEAN PEAK BURN AREA. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 57 AND 70. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN! REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS. HEAVY RAINFALL IS FALLING ON THE DEAN PEAK BURN AREA. BECAUSE OF THE LACK OF VEGETATION...WATER LEVELS WILL RISE MUCH MORE RAPIDLY DURING FLASH FLOODS...LEADING TO AN INCREASED RISK OF MUD AND DEBRIS FLOWS IN AND DOWNSTREAM OF THIS BURN AREA. && LAT...LON 3525 11393 3522 11371 3509 11379 3512 11402 $$ JA
2 follow-up statements
838 WGUS75 KVEF 092139 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 239 PM MST MON SEP 9 2013 AZC015-092200- /O.CON.KVEF.FF.W.0297.000000T0000Z-130909T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MOHAVE AZ- 239 PM MST MON SEP 9 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM MST FOR CENTRAL MOHAVE COUNTY... THE AUTOMATED GAGE AT BURN SPRING IN THE DEAN PEAK BURN AREA REPORTED ABOUT 1 INCH OF RAIN IN LESS THAN AN HOUR FROM THUNDERSTORMS THAT HAVE SINCE MOVED WEST OVER KINGMAN AND I-40 SOUTH OF KINGMAN. THE INTENSE RAINFALL WAS SUFFICIENT TO PRODUCE ANOTHER DEBRIS FLOW FROM THE DEAN BURN AREA THAT WILL LIKELY IMPACT ROADS THAT RAIN ACROSS THE DRAINAGE AREA SUCH AS DW RANCH AND BLAKE RANCH ROADS. THIS WILL CONTINUE THROUGH AT LEAST 3 PM. LOCATIONS IMPACTED INCLUDE... THE DEAN PEAK BURN AREA AND NEARBY ROADS. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 57 AND 69. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN! REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS. HEAVY RAINFALL IS FALLING ON THE DEAN PEAK BURN AREA. BECAUSE OF THE LACK OF VEGETATION...WATER LEVELS WILL RISE MUCH MORE RAPIDLY DURING FLASH FLOODS...LEADING TO AN INCREASED RISK OF MUD AND DEBRIS FLOWS IN AND DOWNSTREAM OF THIS BURN AREA. && LAT...LON 3525 11393 3522 11371 3509 11379 3512 11402 $$ JA
932 WGUS75 KVEF 092157 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 257 PM MST MON SEP 9 2013 AZC015-092205- /O.EXP.KVEF.FF.W.0297.000000T0000Z-130909T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MOHAVE AZ- 257 PM MST MON SEP 9 2013 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 300 PM MST FOR CENTRAL MOHAVE COUNTY... HEAVY RAINFALL ENDED OVER THE DEAN PEAK BURN AREA BETWEEN 130 AND 2 PM MST AND THE THREAT OF ADDITIONAL FLOODING OR DEBRIS FLOWS HAS DIMINISHED. THE FLASH FLOOD WARNING WILL EXPIRE ON SCHEDULE. LAT...LON 3525 11393 3522 11371 3509 11379 3512 11402 $$ JA
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 10:24 AM MST, 2 hours 36 minutes earlier.
Area forecast discussion, Sep 9, 10:24 AM MST, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 1024 AM PDT MON SEP 9 2013 .SYNOPSIS....SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE AREA THROUGH WEDNESDAY WITH A DRYING TREND ON THE HORIZON FOR THE LATTER PART OF THE WEEK. TEMPERATURES TO REMAIN BELOW NORMAL THROUGH MID WEEK THEN WARM BACK TO NEAR OR SLIGHTLY ABOVE NORMAL AS THE WEEKEND APPROACHES. && .UPDATE...SCATTERED LIGHT SHOWERS MOVED ACROSS THE SOUTH END OF THE LAS VEGAS VALLEY EARLIER THIS MORNING BRINGING MEASURABLE RAIN TO SOME NEIGHBORHOODS. THESE HAVE SINCE MOVED OUT. LOOKING AHEAD TO THIS AFTERNOON THE MOST ACTIVE AREAS LOOK TO BE MOHAVE AND EASTERN SAN BERNARDINO COUNTIES INITIALLY. MOHAVE COUNTY HAS HAD QUITE A BIT OF SUNSHINE THIS MORNING WHICH SHOULD HELP TO DESTABILIZE THE ATMOSPHERE AND TRIGGER CONVECTION. ACROSS EASTERN SAN BERNARDINO COUNTY COULD MID-LEVEL CONVERGENCE ON THE BACK SIDE OF THE MID/UPPER LEVEL LOW IS SHOWN IN THE MODELS WHICH SHOULD HELP TO FORCE CONVECTION HERE. THE HRRR MODEL CONFIRMS THESE AS BEING THE MOST ACTIVE SPOTS THIS AFTERNOON AND WHERE WE MAY SEE THE FIRST ISSUES WITH ANY HEAVIER STORMS FOR FLASH FLOODING. I CONSIDERED GOING WITH A WATCH FOR THESE AREAS BUT THE COVERAGE OF HEAVIER STORMS IS STILL QUESTIONABLE AT THIS TIME. LOOKING AHEAD TO THIS EVENING, WE HAVE A NORTHEAST STEERING FLOW IN PLACE ACROSS CLARK COUNTY COURTESY OF THE MID/UPPER LEVEL LOW TO OUR SOUTH. THIS HAS BEEN A PATTERN IN THE PAST THAT HAS PRODUCED SOME SIGNIFICANT STORMS FOR LAS VEGAS INCLUDING THE JULY 18 1994 HILTON SIGN THUNDERSTORM EVENT AND MORE RECENTLY THE JULY 19TH EVENT THIS YEAR. THE HRRR MODEL AS WELL AS THE NMM SURFACE WINDS AND WRF MODEL QPF ALL HINT AT THE POTENTIAL FOR EITHER AN OUTFLOW BOUNDARY OR CONVECTION TO MOVE IN FROM THE NORTHEAST THIS EVENING BETWEEN 6 AND 10 PM INTO NORTHEAST CLARK COUNTY AND EVENTUALLY LAS VEGAS. I DID GO AHEAD AND ADJUST UP POPS IN THESE AREAS BY 10-15 PERCENT TO ACCOUNT FOR THIS. STILL SOME UNCERTAINTY WITH THIS...BUT IT WILL BE WORTH SEEING HOW THINGS PROGRESS AS TODAY UNFOLDS. && .AVIATION...FOR MCCARRAN...GENERALLY LIGHT WINDS FROM THE EAST TO SOUTHEAST TO CONTINUE TODAY WITH SPEEDS EXPECTED TO BE LESS THAN 9 KTS. SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE SPRING MOUNTAINS THIS AFTERNOON. THE WEATHER PATTERN IS FAVORABLE FOR A CHANCE OF LATE EVENING THUNDERSTORMS COMING DOWN THE MORMON MESA CORRIDOR INTO THE LAS VEGAS VALLEY. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...SCATTERED SHOWERS AND THUNDERSTORMS REDEVELOP THIS AFTERNOON ACROSS MUCH OF THE AREA. SCT-BKN CLOUDS GENERALLY 10-15K FEET TODAY IN THE EAST AND SOUTH WITH SKC-FEW CLOUDS AROUND 15K FEET WEST. PREVAILING WINDS OUTSIDE OF STORM INFLUENCES SHOULD GENERALLY REMAIN UNDER 10 KTS. && .PREVIOUS DISCUSSION... ISSUED AT 228 AM PDT MON SEP 9 2013 .SHORT TERM...THROUGH TUESDAY NIGHT...SATELLITE IMAGERY CLEARLY SHOWS A CLOSED LOW CIRCULATING OVER FAR SOUTHERN NEVADA ENHANCING CLOUD COVER AND SHOWERS TO ITS NORTH. AT 1 AM...RADAR WAS SHOWING ENHANCED SHOWER ACTIVITY TO THE EAST OF LAS VEGAS MOVING WEST. BASED ON THE PLACEMENT OF THIS WELL DEVELOPED CIRCULATION...THE VALLEY STANDS A DECENT CHANCE OF SEEING RAIN SHOWERS OVER THE NEXT FEW HOURS. THE CIRCULATION IS FORECAST TO REMAIN NEARLY STATIONARY THROUGH THE DAY WITH A DEFORMATION AXIS FORECAST NEAR THE MOHAVE/CLARK COUNTY BORDER. MOISTURE/INSTABILITY PARAMETERS POINT TO CENTRAL AND EASTERN SAN BERNARDINO...CLARK AND MOHAVE COUNTIES AS THE PRIMARY LOCATIONS FOR STORM DEVELOPMENT TODAY. WITH CLOUD COVER FORECAST TO THIN OR DISSOLVE ACROSS THE WEST AND REMAIN PARTLY TO MOSTLY CLOUDY IN THE EAST...DIFFERENTIAL HEATING WILL LIKELY PLAY A ROLE ALONG THIS BOUNDARY TO HELP INITIATE AND FOCUS STORMS IN ADDITION TO THE DYNAMICS PROVIDED BY THE CLOSED CIRCULATION. THERE ARE TOO MANY VARIABLES IN PLAY TO PINPOINT THE EXACT LOCATION OF THE MOISTURE BOUNDARY AND WHERE THE STRONGEST STORMS WILL FORM BUT LOCALIZED FLASH FLOODING IS CERTAINLY A POSSIBILITY AGAIN TODAY. HEADING INTO TUESDAY...BROAD LOW PRESSURE IS FORECAST OVER THE CWA WITH ANY NUMBER OF MESO SCALE CIRCULATIONS POSSIBLE. EASTERN SAN BERN...CLARK...LINCOLN AND MOHAVE COUNTIES APPEAR TO BE THE PRIMARY FOCUSING AREA FOR THUNDERSTORM DEVELOPMENT. TEMPERATURES WILL REMAIN WELL BELOW NORMAL TODAY AND TUESDAY. .LONG TERM...WEDNESDAY THROUGH MONDAY. THE MODELS HAVE COME INTO A LITTLE BETTER AGREEMENT ON A DRYING TREND FROM SOUTHWEST TO NORTHEAST THURSDAY THROUGH SATURDAY. FOR WEDNESDAY...WEAK UPPER LOW OVER THE SOUTHWEST WILL KEEP THE AIRMASS WEAKLY UNSTABLE...AND WITH PLENTY OF TROPICAL MOISTURE STILL IN PLACE...CHANCES FOR THUNDERSTORMS WILL PERSIST OVER MUCH OF THE AREA WITH THE BEST CHANCES IN THE EASTERN CWA. BEGINNING THURSDAY...THE UPPER LOW SLOWLY LIFTS OUT TO THE NORTHEAST AS HIGH PRESSURE STARTS TO NOSE IN FROM THE SOUTHWEST. THERE IS STILL SOME SPREAD AMONG THE ENSEMBLES WITH RESPECT TO HOW QUICKLY THIS PATTERN CHANGE TAKES PLACE...BUT CONFIDENCE IS INCREASING IN THE EXISTENCE OF THE PATTERN CHANGE. MOS GUIDANCE NOW SHOW SURFACE DEWPOINTS IN THE 20S NORTHWEST AND 30S/40S SOUTHEAST BY SUNDAY...WHICH WOULD BE ABOUT A 30 DEGREE DROP IN THE SOUTHEAST CWA FROM CONDITIONS OF THE PAST FEW WEEKS. AS THE DRIER AIR MOVES IN...TEMPERATURES WILL RISE A FEW DEGREES...AND COULD BE NEARING 100 DEGREES IN LAS VEGAS OVER THE WEEKEND. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...NONE. AZ...NONE. CA...NONE. && UPDATE...STACHELSKI AVIATION...ADAIR PREVIOUS...SALMEN/MORGAN FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Sep 9, 4:34 AM MST, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 434 AM PDT MON SEP 9 2013 AZZ001>003-036-CAZ519>527-NVZ014>022-100700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 434 AM PDT MON SEP 9 2013 /434 AM MST MON SEP 9 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN TODAY. HEAVY RAIN AND ISOLATED FLASH FLOODING WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CHANCES FOR THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL CONTINUE THROUGH WEDNESDAY...THEN A GRADUAL DRYING TREND FROM SOUTHWEST TO NORTHEAST IS EXPECTED THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MORGAN
In the hours before
Local storm report, Sep 9, 10:55 AM MST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1055 AM PDT MON SEP 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND GST 1 SSE BJY TOWER (NTS A1 37.06N 116.05W
09/08/2013 M67.00 MPH NYE NV MESONET
0506 PM FLASH FLOOD 13 SE KEELER 36.33N 117.71W
09/08/2013 INYO CA LAW ENFORCEMENT
WATER AND DEBRIS COVERED HIGHWAY 190 BETWEEN SALINE
VALLEY ROAD AND PANAMINT SPRINGS.
0530 PM FLASH FLOOD 3 SE FURNACE CREEK 36.42N 116.81W
09/08/2013 INYO CA PARK/FOREST SRVC
THE NATIONAL PARK SERVICE REPORTED A FEW INCHES OF WATER
AND MUD CROSSED HIGHWAY 190 NEAR ZABRISKIE POINT. WATER
CROSSED HIGHWAY 190 AS FAR AWAY AS NEAR THE FURNACE CREEK
INN.
0552 PM FLASH FLOOD 3 E PANAMINT SPRINGS 36.34N 117.42W
09/08/2013 INYO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTED SEVERAL VEHICLES STUCK
IN FLOODWATERS AT HIGHWAY 190 AND PANAMINT VALLEY ROAD
DUE TO MUD AND ROCKS ON THE ROAD. AT 619 PM ONE MILE OF
THE ROADWAY WAS REPORTED WASHED OUT WITH DEBRIS AND
ROCKS.
0700 PM FLASH FLOOD 20 NNW STOVEPIPE WELLS 36.87N 117.28W
09/08/2013 INYO CA PARK/FOREST SRVC
THE NATIONAL PARK SERVICE REPORTED MUD WASHED ACROSS
SCOTTYS CASTLE ROAD. THE EVENT TIME IS AN ESTIMATE.
0715 PM FLASH FLOOD 9 E PANAMINT SPRINGS 36.35N 117.30W
09/08/2013 INYO CA LAW ENFORCEMENT
CHP REPORTS THAT A DEATH VALLEY PARK SERVICE UNIT STOPPED
AT MILE MARKER 65 ON STATE ROUTE 190 FOR LARGE BOULDERS
IN THE ROADWAY.
0730 PM FLASH FLOOD 2 NNE TRONA 35.79N 117.36W
09/08/2013 SAN BERNARDINO CA NEWSPAPER
SEVERAL HOMES WERE FLOODED IN THE PIONEER POINT AREA OF
TRONA.
0730 PM FLASH FLOOD 4 NNW SQUAW SPRINGS RAW 35.42N 117.58W
09/08/2013 SAN BERNARDINO CA LAW ENFORCEMENT
A FEW INCHES OF WATER ALONG WITH SMALL ROCKS AND SOME MUD
CROSSED TRONA ROAD BETWEEN RED MOUNTAIN AND WAGON WHEEL.
HAIL UP A HALF INCH IN DIAMETER ALSO FELL.
0730 PM FLASH FLOOD 4 NNE TRONA 35.82N 117.34W
09/08/2013 INYO CA LAW ENFORCEMENT
TRONA WILDROSE ROAD WAS REPORTED CLOSED BY THE TRONA
AIRPORT ACCORDING TO THE INYO COUNTY SHERIFF. THE EVENT
TIME IS AN ESTIMATE.
&&
SUMMARY OF REPORTS FROM AROUND THE AREA ON SUNDAY.
VEF STAFFThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 1:22 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Sep 9, 2:48 PM MST | Areal Flood Advisory | VEF | Mohave | 3 hr |
| Sep 9, 3:25 PM MST | Flash Flood Warning | VEF | Mohave | 2 hr |
| Sep 9, 3:58 PM MST | Flash Flood Warning | VEF | Mohave | 2 hr |
| Sep 9, 4:52 PM MST | Flash Flood Warning | VEF | Mohave | 113 min |
Nearby
Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.